Msthematical model of operational competition

Eugeny P. Kolpak, Ekaterina V. Gorynya

Research output

Abstract

They developed a mathematical model of operational competition on a linear range. The model is represented by an initial-boundary problem for the system of evolution equations. It is shown that the competition on the recovered trophic resource does not lead to the disappearance of one of the populations. The estimation of small population propagation rates in the range is given. They obtained the conditions for the existence of an autowave solution on an infinite straight line. The solution of nonlinear differential equations is based on numerical method use.

Original languageEnglish
Pages (from-to)85-91
Number of pages7
JournalInternational Journal of Engineering and Technology(UAE)
Volume7
Issue number3
DOIs
Publication statusPublished - 1 Jan 2018

Fingerprint

Population
Numerical methods
Differential equations
Theoretical Models
Mathematical models

Scopus subject areas

  • Biotechnology
  • Computer Science (miscellaneous)
  • Environmental Engineering
  • Chemical Engineering(all)
  • Engineering(all)
  • Hardware and Architecture

Cite this

@article{d55da58695ab4e3582e4f44c8db0c8e1,
title = "Msthematical model of operational competition",
abstract = "They developed a mathematical model of operational competition on a linear range. The model is represented by an initial-boundary problem for the system of evolution equations. It is shown that the competition on the recovered trophic resource does not lead to the disappearance of one of the populations. The estimation of small population propagation rates in the range is given. They obtained the conditions for the existence of an autowave solution on an infinite straight line. The solution of nonlinear differential equations is based on numerical method use.",
keywords = "Competition, Differential equations, Population, Stability, Trophic resource, Waves",
author = "Kolpak, {Eugeny P.} and Gorynya, {Ekaterina V.}",
year = "2018",
month = "1",
day = "1",
doi = "10.14419/ijet.v7i3.19.16992",
language = "English",
volume = "7",
pages = "85--91",
journal = "International Journal of Engineering and Technology(UAE)",
issn = "2227-524X",
publisher = "Science Publishing Corporation Inc",
number = "3",

}

Msthematical model of operational competition. / Kolpak, Eugeny P.; Gorynya, Ekaterina V.

In: International Journal of Engineering and Technology(UAE), Vol. 7, No. 3, 01.01.2018, p. 85-91.

Research output

TY - JOUR

T1 - Msthematical model of operational competition

AU - Kolpak, Eugeny P.

AU - Gorynya, Ekaterina V.

PY - 2018/1/1

Y1 - 2018/1/1

N2 - They developed a mathematical model of operational competition on a linear range. The model is represented by an initial-boundary problem for the system of evolution equations. It is shown that the competition on the recovered trophic resource does not lead to the disappearance of one of the populations. The estimation of small population propagation rates in the range is given. They obtained the conditions for the existence of an autowave solution on an infinite straight line. The solution of nonlinear differential equations is based on numerical method use.

AB - They developed a mathematical model of operational competition on a linear range. The model is represented by an initial-boundary problem for the system of evolution equations. It is shown that the competition on the recovered trophic resource does not lead to the disappearance of one of the populations. The estimation of small population propagation rates in the range is given. They obtained the conditions for the existence of an autowave solution on an infinite straight line. The solution of nonlinear differential equations is based on numerical method use.

KW - Competition

KW - Differential equations

KW - Population

KW - Stability

KW - Trophic resource

KW - Waves

UR - http://www.scopus.com/inward/record.url?scp=85052433791&partnerID=8YFLogxK

U2 - 10.14419/ijet.v7i3.19.16992

DO - 10.14419/ijet.v7i3.19.16992

M3 - Article

VL - 7

SP - 85

EP - 91

JO - International Journal of Engineering and Technology(UAE)

JF - International Journal of Engineering and Technology(UAE)

SN - 2227-524X

IS - 3

ER -